Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 60, No. 4 (October, 2008)
S.T.Lee, K.Nishiyama and A.Wachi Intersection of harmonics and Capelli identities for symmetric pairs 955−982
K.Ahara and I.Awata Subordinate fibers of Takamura splitting families for stellar singular fibers 983−1007
S.Matsutani and E.Previato Jacobi inversion on strata of the Jacobian of the Crs curve yr = f(x) 1009−1044
S.Goto, F.Hayasaka and R.Takahashi On vanishing of certain Ext modules 1045−1064
T.S.Pham On the topology of the Newton boundary at infinity 1065−1081
T.Shioda K3 surfaces and sphere packings 1083−1105
C.Kai A characterization of symmetric cones by an order-reversing property of the pseudoinverse maps 1107−1134
S.Katayama and H.Kubo An alternative proof of global existence for nonlinear wave equations in an exterior domain 1135−1170
H.Matui An absorption theorem for minimal AF equivalence relations on Cantor sets 1171−1185
A.Hora, T.Hirai and E.Hirai Limits of characters of wreath products ¥frak{S}n(T) of a compact group T with the symmetric groups and characters of ¥frak{S}(T), II -- From a viewpoint of probability theory 1187−1217
A.M.Khludnev, V.A.Kovtunenko and A.Tani Evolution of a crack with kink and non-penetration 1219−1253
H.Miyachi Image of asymptotic Bers map 1255−1276

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.